CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2020, 卷号: 22, 期号: 2, 页码: 21
Authors:  Zhang, Xinqiu;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Schrodinger system  linear and nonlinear couplings  uniqueness  synchronized solution  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 18
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Kirchhoff-type problems  Vanishing potentials  Schrodinger equation  Ground state solution  Asymptotic behaviour  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:21/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:14/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128-149
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Kirchhoff type problems  Concentration  Schrodinger equation  Ground state solution